# SDR IPXA2019051642180

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- Aircraft time: 42,561 hours, 6,338 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A L1 DOOR WILL NOT LATCH CLOSED. FOUND LOWER GATE LATCH PUSHROD BROKEN REPLACED PUSHROD ADJUSTMENT TEST PER AMM 52-11-01-501. ESR: IPC 52-11-19-04-290.  AIRCRAFT OK FOR SERVICE.
